Retuximab and teeth !

I started having retuximab 3 years ago and I've just had my 7th infusion. 2 and a bit years ago after having an infusion my top set of teeth felt loose ? I went to my dentist and she was surprised that there was no infection ! Unfortunately I had to have them all taken out and fitted with false teeth that i had nothing but problems with. I spoke to my consultant about weather it could have been the retuximab/ chemo drug that caused this. He had never heard of this so he sent me to a bone professor and he didn't believe it either. After 2 years of misery I complained to the CDO Scotland

( CHIEF DENTAL OFFICER ) a woman called Margi Taylor who eventually agreed to help me sort the problem out. I am now in the process of hopefully getting metal pins inserted with a row off click on teeth. ALWAY FIGHT FOR WHAT YOU BELIEVE LennieT

1 Reply

Hi , i have sjogrens and im receiving rituximab infusion. I think my teeth are affected more by my lack of saliva and blocked salivary gland . My denist gave me a prescription for a extra strong floride toothpaste toothpaste .

1 like

You may also like...